, Volume 23, Issue 12, pp 1367-1373

On the asymptotic behavior of hopfield neural network with periodic inputs

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Without assuming the boundedness and differentiability of the nonlinear activation functions, the new sufficient conditions of the existence and the global exponential stability of periodic solutions for Hopfield neural network with periodic inputs are given by using Mawhin's coincidence degree theory and Liapunov's function method.

Contributed by Liu Zeng-rong
Biography: Xiang Lan (1964-)